Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Blue Green Algae is it safe.
Dec 5, 2001

Doctor a friend of mine has been taking "Klamath Lake Blue Green Algae,and said it has raised his CD4 count and makes him feel sense of wellness.He sent me 3 bottles.My Hiv medications are Viramune,epivir,ziagen and acyclovir.i have been on this medication since sept and my numbers are CD4 271/22 and VL undectable.I'm also was diagnosised with an advanced NHL last Sept and currently still under going chemotherapy,Cytoxin,VP16{ETOPOSIDE}and Biceenu.Currently on Prednisone 10 mgs daily which just makes me feel down and sense of dread,i hate prednisone.After i'm off it make affect improves.Do you think it safe or wouldn't hurt to take this suppliment.Thank you.

Response from Dr. Young

I am unaware of any data that would suggest any significant adverse interactions with this product. Be aware, however, that the safety of many supplements has not been established and is often unknown (particularly in light of the many, potent medications that you are taking).

In the end analysis, I don't think that blue-green algae will hurt you, I'm just not sure that there will be alot of benefit. /BY



Previous
fourth try, rural doctor
Next
Re: Adding Ziagen

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement